# SDR UALA2013031401554

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,269 hours, 6,788 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 244
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT CHECK FOUND STATUS MSG RECIRC FAN LWR LEFT.  DEFERRED LEFT LWR RECIRC FAN INOP AS PER MEL 2125M.  MAINTENANCE PROCEDURE C-W.  INSTALLED PLACARD.  REPLACED LWR LEFT RECIRCULATING FAN PER MM.  NEEDS RECIRC FAN POST INSTALLATION TEST.
